# SDR AALA202205262124

- Difficulty date: May 22, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737
- Aircraft serial: 29576
- Aircraft time: 36,167 hours, 14,798 cycles
- System (JASC): 2710 · Aileron Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT 16,000 210 KNOTS TRAILING EDGE FLAP SELECTED TO FLAP 1 NEEDLES INDICATED LESS THAN FLAP 1 . ALT FLAP EXTENSION USED TO LOWER FLAPS TO 15. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
